I'm 20 and a half and i was using retin a 0.5% for the past 3 months. I suddenly got an allergic reaction on my face so i had to stop using the cream because it appeared to be burning it.
Anyway my main concern is the wrinkles it has causes under my eyes and on my forehead. I've stopped using it for about 5 weeks now and they are still there!! I've read that it doesnt cause wrinkles but i find this hard to accept when they haven't budged after 5 whole weeks! I use a hyaluronic and b5 serum (medik8 hydr8) during the day with a moisturiser (medik8 hydr8) ontop and at night i use clarins skin repair conc. at night. Any advice or guesses as to what is going on? How long can it take for my skin to return to normal after retin a?
* I had light nasolabial lines to begin with that get worse after prolonged smiling, i stay out of the sun, eat extremly well, drink lots of water and exercise. Maybe i had dry skin before retin a and then just dried it out more using it perhaps?? Hellpp!! :(
It’s possible you have become allergic to one of the ingredients that are common in many skin creams. See your dermatologist to understand what’s going on and what you should do. Some people with a reaction stop everything they are using and use only Cetaphil Lotion Cleanser and Cetaphil cream or the Free & Clear line of cleanser and cream that are especially made for irritated and eczematous skin. Dr. I